# SDR LR7A202403210336

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,498 hours, 9,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 3431947
- Condition: Cracked
- Location: Lt Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION AFTER A SCHEDULED FLIGHT: LH BVULKHEAD STRUT CRACKED AT FS 858, LBL 62, WL 197. / MAINTENANCE FERRY FLIGHT FROM BET TO ANC ON LOG PAGE #53368 / REPAIR INSTALLED TO THE LH STRUT P/N: 343194-7 AT FS 858 PER LOCKHEED SMP583 SRM CHAP 53-50-25 WITH DEVIATION IAW ENGINEERING RO #5350ERO3614, MEAS 382-53-24-051 C/W.  / LOG PAGE #53369
